I have taken levothyroxine since I was 9 or 10 I'm now almost 22. For the past few years my hair has started to fall out terribly sometimes but not always I feel so exhausted all the time and lately the pain in my shoulder is worse I thought maybe it was due to the car accident I was in a few years ago but now the pain in my knees and legs and wrist is worsening I can barely walk the past few days the pain is so bad. Should I be concerned its related to levothyroxine??
No responses have yet been posted. Add your response to this question.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2016 • 1 answer
Has anyone here who has hypothyroidism issues started having a problem with hair thinning/hair loss?
Posted 16 May 2016 • 3 answers
Posted 3 Aug 2016 • 0 answers
Posted 31 Jan 2017 • 0 answers
Posted 12 Mar 2018 • 1 answer